Translator Disclaimer
2017 Weak solutions for partial Pettis Hadamard fractional integral equations with random effects
Saïd Abbas, Wafaa Albarakati, Mouffak Benchohra, Yong Zhou
J. Integral Equations Applications 29(4): 473-491 (2017). DOI: 10.1216/JIE-2017-29-4-473

Abstract

In this article, we apply M\"onch and Engl's fixed point theorems associated with the technique of measure of weak noncompactness to investigate the existence of random solutions for a class of partial random integral equations via Hadamard's fractional integral, under the Pettis integrability assumption.

Citation

Download Citation

Saïd Abbas. Wafaa Albarakati. Mouffak Benchohra. Yong Zhou. "Weak solutions for partial Pettis Hadamard fractional integral equations with random effects." J. Integral Equations Applications 29 (4) 473 - 491, 2017. https://doi.org/10.1216/JIE-2017-29-4-473

Information

Published: 2017
First available in Project Euclid: 10 November 2017

zbMATH: 1384.45004
MathSciNet: MR3722839
Digital Object Identifier: 10.1216/JIE-2017-29-4-473

Subjects:
Primary: 26A33, 45G05, 45N05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 4 • 2017
Back to Top